MathSciNet Relay Station
MathSciNet bibliographic data
MR1745883 11J70 (11J20)
Komatsu, Takao On inhomogeneous Diophantine approximation with some quasi-periodic expressions. II. J. Théor. Nombres Bordeaux 11 (1999), no. 2, 331–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement